Vol. 38, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Extending homeomorphisms to Hilbert cube manifolds

Richard Davis Anderson and Thomas Ashland Chapman

Vol. 38 (1971), No. 2, 281–293
Abstract

In this paper conditions are obtained under which two closed homotopic embeddings of a locally compact separable metric space into a separable metric manifold modeled on the Hilbert cube are ambient isotopic.

Mathematical Subject Classification
Primary: 57A20
Milestones
Received: 1 June 1970
Published: 1 August 1971
Authors
Richard Davis Anderson
Thomas Ashland Chapman